| Catalog Number |
640CX3509 |
| Medical Device Problem Code |
Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg section e1.Initial reporter phone: (b)(6).An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device 31651282 number, and no internal actions related to the malfunction were identified.Coil unraveling is a known potential issue associated with the use of this device.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
A healthcare professional reported that during an endovascular embolization to a posterior communicating artery aneurysm, an enterprise2 4mmx16mm vascular reconstruction device (product code: encr401612, lot number: 9854670) was impeded in distal end of a prowler select plus 150/5cm microcatheter (product code: 606s255x, lot number: 31700153) and could not pass through the microcatheter (mc).The doctor directly removed the stent and microcatheter together from the patient and switched a new stent and a new microcatheter to continue the surgery.When packing coil in the aneurysm, a 3.5x9 orbit galaxy xtrasoft (product code: 640cx3509, lot number: 31651282) was unable to rotate randomly, the doctor only retracted the coil, it was found that the coil had been unraveled/stretched.The doctor switched to a second coil, a 3.5x5 orbit galaxy xtrasoft (product code: 640cx3505, lot number: 31527069) which became impeded in the proximal end of the coil microcatheter (competitor¿s brand) and could not advance any more.The doctor only retracted the second coil and found the delivery wire of the second coil was kinked/bent.The doctor switched a third coil (competitor¿s brand) to complete the surgery.The coil microcatheter was not replaced.The surgery was prolonged by 10 minutes.Does surgeon have an extra set of hands to support while flushing aligning the enterprise system was answered as ¿yes¿.Is a push plunge rhv being used was answered as ¿twisted type¿.Is there force needed to remove the delivery wire once impeded and then the stent detaches in the hub or the proximal end of the microcatheter was answered as, ¿not applicable, the doctor directly removed the stent and microcatheter together from the patient¿.The replacement stent was another enterprise2 of same product code.Additional event information received (b)(6) 2026 indicated that a guidewire in the microcatheter was used prior to using the enterprise system.There was no flushing during the procedure.They were able to torque the device(s).There was no evidence of physical material within the device(s).The 10 minutes procedural delay did not result in a patient adverse consequence.The vessels were calcified, relatively tortuous, and the aneurysm was not very large, about 3x4.